# SDR M3XA202502275001

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N242MT
- Make and model: Bell 407
- Aircraft serial: 54067
- Aircraft time: 5,529 hours, 15,599 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 407030115123
- Condition: Failed
- Location: Zone 200
- Part time: 5,529 hours, 15,599 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED BIRD STRIKE THAT BROKE THE PILOTS LH SIDE WINDSCREEN.  PRECAUTIONARY LANDING WITHOUT INCIDENT.
